Stella Dimoko Korkus.com: Doctors In House Section

..

Wednesday, 16 November 2016

Doctors In House Section

Doctors around?Your attention is needed!



SPOTTING

Hello Stella and fellow bvs. i am about 7weeks pregnant and i have been bleeding/spotting for the past 2 weeks now. i went for a scan and the doctor said all is well and he prescribed cyclogest 400mg (progesteron) to insert into my vagina at night. but i am worried because of the persistent bleeding/spotting. please has anyone experienced this in early pregnancy? and how did you go about it? thanks and God bless.



37 comments:

Villager said...

Dogtors pliss epp her.

I am the queen and the boss of this blog said...

What you are experiencing is normal nah,,,
Na everything una go carry come here..

Dietitian Nezz! said...

Please go to another hospital for checkup and 3D scanning to be sure the fetus is still there.Tho some women spot during pregnancy till they give birth but under monitoring.

Cutehajia said...

Over to you Doctors..

Kim Kardashian Aka portable queen of sdk blog said...

First of all, u need to go for scan.
And you are supposed to be given the progesterone ingestion not the one to be inserted... What do I know#
Pls try another hospital, general hospital if possible if possible n u have to go with ur husband.



All the best

Kim Kardashian Aka portable queen of sdk blog said...

First of all, u need to go for scan.
And you are supposed to be given the progesterone ingestion not the one to be inserted... What do I know#
Pls try another hospital, general hospital if possible if possible n u have to go with ur husband.



All the best

Loveme Jeje said...

It is well

Anonymous said...

Yes, I usually spot in my first trimester (13weeks). Just ensure you rest well, don't be anxious and no gbenshing for now till the the spotting stops.
The progesterone is really not necessary except in severe cases cos inserting anything into your vagina can worsen the situation.
You ll be fine dear. OYE

Adeniji Bisi said...

Doctors pls step in


Mc pinky

P- FLAV said...

The spotting points to either threatened or incomplete abortion/miscarriage.However,since your Dr said that all is well with the scan,then it's more likely a threatened abortion. You should be on strict bed rest,no strenuous activities and take the drugs you were given.you will be fine.OK..
.
Then most importantly, pray for no more issues in this pregnancy and a smooth delivery.All the best!

baby blu said...

Nne go and see a gynae in a teaching hospital cos it's not normal.

Anonymous said...

You do nothing at all. It's completely normal for some women and it ceases completely during your 2nd trimester. So relax and don't panic. However, if the bleeding becomes severe where your soaking up pads within an hour, then you will have to seek immediate medical attention..@@@@BiaBia ☺☺☺☺☺☺☺

starshine said...

My sister no worryi don pray for you God go take kare of everything, Him go correct any thing way need correction

Anonymous said...

I did experience it, but never linger to weeks, was given progesteron shot for three days and the spotting stop, was placed on it once every week and when i clock 5 months they stopped, i think the injection is way better than the drugs, because with the injection one shot the bleeding or spotting will stop, thou my was twins and he said his common with twins pregnancy, please monitor. sorry i no that feeling of blood and pregnancy it scares one to death, God is in control.

Rhoda Rex said...

Go and see your doctor. Bleeding during pregnancy isn't a good sign at all.

Olivebranch said...

Visit a government owned hospital...Don't let it pass today please.

Anonymous said...

Its threatened abortion as long as its not associated with lower abdominal pain madam..insert the progesterone derivative tablet..progesterone is the hormone that maintains early pregnancy..you should be on bed rest and you have to do a scan to ascertain that the gestational sac is still intact,however should you feel pain or you notice passage of blood clots or grape like vesicles see the doctor asap..

Anonymous said...

I don't know why people see just general doctors during pregnancy... madam u need a gynaecologist and fast. could be inevitable or spontaneous abortion

Mao Akuh said...

God will see you through

PayUrsula said...

Pls see ur doc again. God will keep ur baby till full term.

Anonymous said...

Bleeding/spotting I pregnancy is NOT normal.
Go check it out before u label it normal n mislead others into thinking it's normal to avoid stories that touch.

Anonymous said...

Stay there n be saying it's completely normal. Be spreading false info. Babe run to d hospital asap.

black beauty said...

Not normal for some people c a gynae

Anonymous said...

Geez chill, if she did she wouldn't have asked. There's no need to be rude

Anonymous said...

It's normal

I'veBeenTouchedByAnAngelWithLove said...

You've seen a doctor already who says all is well, if you're still in doubt then go see another doctor. Abeg no give yourself high blood pressure for nothing ooo and don't be sad because foetus can smell your mood, if you're happy he/she is happy and if you're sad he/she will be sad too. Say to yourself "hakuna matata", you know what it means right? Ask Google if you don't know. Come n chop kiss 💋💋

Anonymous said...

This happened to me during my first 2-3months and it's nothing to worry about.(cervical reaction).
Note: progesterone injection (prolute) is not advisable to be given to anybody without miscarriage history and it shouldn't be administered later than the first three months, the earlier the better. So be careful of the hospital you use while pregnant.

Ralu M said...

It is normal for some women so she's not spreading wrong info.

Anonymous said...

You this villager again....it's not funny ok,write properly biko

Anonymous said...

This queen n thug of sdk is really a man,it's a man behind that id,no be only linda,he is fooling bvs.

Lizzy Joseph said...

You're so rude.Bleeding is not normal, go back to school pls

geraldine okafor said...

if its not so much its normal..the baby is setting in...i had it and panicked lik you...stil see ur doc or check Dr google

Anonymous said...

Progesterone tablet to insert ke. Dat 1 is used during 5months downward. Tell ur doctor too give u progesterone injection jor. Saying from experience after 1 miscarriage now I have 2 lovely boys used progesterone injection for my 2 successful pregnancies

Anonymous said...

Please leave villager alone.I love him like that.He/she is funny and unique.

Marygift Anumudu said...

My dear I experienced it in my second pregnancy after a miscarriage,plus my doctor recommended prolute depot injection for six weeks and progesterone tablets drinking, before the third 💉 everything fell into place, plz supernatural childbirth prayers,at some point me baby was declared not growing and I should flush, thank God for my kind doc who said I don't believe this LRD53.

Anonymous said...

Bia anon 12:39, did you read well where I stated it was completely normal for "some" women????
Why do I need to respond to a daft fool that has no bearing in life.
@@@@BiaBia 😑😑😑😑😑😑😑😑😑😑😑

Blossom said...

If you are not so convinced about your doctor's opinion,seek a second opinion+scan to be certain.

For some people,bleeding is a sign of miscarriage,for others,its totally normal so just get a 2nd opinion and have your mind at rest. You shall carry to term IJN.

Related Posts Plugin for WordPress, Blogger...